PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Exotic approximate identities and Maass forms

Volume 159 / 2013

Fernando Chamizo, Dulcinea Raboso, Serafín Ruiz-Cabello Acta Arithmetica 159 (2013), 27-46 MSC: Primary 11F72; Secondary 11N75, 33F05, 41A80. DOI: 10.4064/aa159-1-2

Abstract

We obtain some approximate identities whose accuracy depends on the bottom of the discrete spectrum of the Laplace–Beltrami operator in the automorphic setting and on the symmetries of the corresponding Maass wave forms. From the geometric point of view, the underlying Riemann surfaces are classical modular curves and Shimura curves.

Authors

  • Fernando ChamizoDepartamento de Matemáticas
    Universidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail
  • Dulcinea RabosoDepartamento de Matemáticas
    Universidad Autónoma de Madrid
    and
    ICMAT CSIC-UAM-UCM-UC3M
    28049 Madrid, Spain
    e-mail
  • Serafín Ruiz-CabelloUniversidad Autónoma de Madrid
    28049 Madrid, Spain
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image